Kalai's squeezed 3-spheres are polytopal
Tipus de documentArticle
Condicions d'accésAccés obert
In 1988, Kalai  extended a construction of Billera and Lee to produce many triangulated(d−1)-spheres. In fact, in view of upper bounds on the number of simplicial d-polytopes by Goodman and Pollack [2, 3], he derived that for every dimension d ≥ 5, most of these(d − 1)-spheres are not polytopal. However, for d = 4, this reasoning fails. We can now show that, as already conjectured by Kalai, all of his 3-spheres are in fact polytopal. We also give a shorter proof for Hebble and Lee’s result  that the dual graphs of these 4-polytopes are Hamiltonian.
CitacióPfeifle, J. Kalai's squeezed 3-spheres are polytopal. "Discrete and computational geometry", 2002, vol. 27, p. 395-407.